# SDR CALA2013093091585

- Difficulty date: September 28, 2013
- Submitted: October 2, 2013
- Operation: Air carrier
- Aircraft: N823UA
- Make and model: Airbus A319-131
- Aircraft serial: 952
- Aircraft time: 49,212 hours, 19,745 cycles
- Engine: Iae V2522A5
- System (JASC): 2197 · Air Conditioning System Wiring
- Part: Connector
- Part serial: 1278VC
- Condition: Defective
- Location: E&E Bay
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AVIONICS VENT EXTRACT FAN 2HQ IS POPPED OUT ON GROUND, PANEL 123VU AT AE2.  REPLACED CONNECTOR 1278VC IAW AWD 21-26-09.  ACCOMPLISHED OPERATION TEST OK IAW AMM 21-26-00-710-008 NB STAYS CLOSED. OK FOR SERVICE.
